Open Journal of Statistics

Vol.7 No.6(2017), Paper ID 81537, 14 pages

DOI:10.4236/ojs.2017.76074

 

The Asian Option Pricing when Discrete Dividends Follow a Markov-Modulated Model

 

Yingyi Fang, Huisheng Shu, Xiu Kan, Xin Zhang, Zhiwei Zheng

 

School of Science, Donghua University, Shanghai, China
School of Science, Donghua University, Shanghai, China
School of Electronic and Electrical Engineering, Shanghai University of Engineering Science, Shanghai, China
School of Science, Donghua University, Shanghai, China
School of Science, Donghua University, Shanghai, China

 

Copyright © 2017 Yingyi Fang, Huisheng Shu, Xiu Kan, Xin Zhang, Zhiwei Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Fang, Y. , Shu, H. , Kan, X. , Zhang, X. and Zheng, Z. (2017) The Asian Option Pricing when Discrete Dividends Follow a Markov-Modulated Model. Open Journal of Statistics, 7, 1067-1080. doi: 10.4236/ojs.2017.76074.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.